Previous |  Up |  Next

Article

Title: On $Z$-continuous tolerances of $Z$-distributive lattices (English)
Author: Niederle, Josef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 1
Year: 1992
Pages: 95-100
.
Category: math
.
MSC: 06B10
MSC: 06B35
MSC: 06D99
idZBL: Zbl 0780.06004
idMR: MR1152173
.
Date available: 2009-09-24T09:17:27Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/128313
.
Reference: [1] J. Adámek, E. Nelson, J. Reiterman: Tree constructions of free continuous algebras.J. Comput. System Sci. 24 (1978), 57–77. MR 0645852
Reference: [2] I. Chajda, B. Zelinka: Lattices of tolerances.Časop. pěst. matem. 102 (1977), 10–24. MR 0450152
Reference: [3] I. Chajda, B. Zelinka: Minimal compatible tolerances on lattices.Czech. Math. J. 27 (1977), 452–459. MR 0457300
Reference: [4] J. Niederle: Tolerances of frames.Arch. Math. (Brno). Zbl 0765.06010, MR 1189644
.

Files

Files Size Format View
CzechMathJ_42-1992-1_13.pdf 634.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo